# SDR 96ZZZX1561

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54983
- Make and model: Cessna 172P
- Aircraft serial: 170275098
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 05502368
- Condition: Cracked
- Location: Blade Cut Out
- Part time: 449 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACK ON LEADING EDGE OF BLADE CUT-OUT, HEADING TOWARDS NEAREST SCREW HOLE.  ONE SIDE ONLY.  SUBMITTER STATED HAVE HAD 5 CRACKED SPINNERS ON DIFFERENT ACFT IN THE LAST YEAR.
